day : 13/10/2016 2 results

FDA warns parents to stop using teething tablets, gels associated with 10 deaths

BY TERESA WELSH The Food and Drug Administration said consumers should not use homeopathic gels and tablets that have been linked to infant deaths and illness. Children were found to be exhibiting symptoms similar to poisoning from belladonna, which has been used as both a poison and a medicine. A report of a child having a seizure after consuming the products led to an FDA investigation which found other cases where children experienced fever, vomiting, sleepiness, tremor, ...

Halloween Planning

Halloween is coming up, and as we are content with our costumes and both kids plan to go trick-or-treating next year, it hasn’t always been so easy. And, I know it is not at all an easy holiday for some families.   Many kids struggle with the skills required to go trick-or-treating. I hear from friends about the sheer terror of walking around the neighborhood with a child with allergies, not knowing what wrappers may be on the ground, or what allergen may be in the candy bowls. ...